← Return to D.E.S

Discussion
Suhcuddo (@suhcuddo)

D.E.S

Women's Health | Last Active: Apr 22, 2013 | Replies (5)

Comment receiving replies
@anon15485092

DES is dystilbestrol. It can cause uterine cancer in someone whose mother has taken it while carrying. Make sure to have a gyn checkup and pap smear. Don’t be alarmed but take precautions. Email me at d.jeanedwards@comcast.net for more details.

Jump to this post


Replies to "DES is dystilbestrol. It can cause uterine cancer in someone whose mother has taken it while..."

i’m an 8 year survivor of uterine cancer,i was told my cancer was not related to the D.E.S. my mother was given to prevent losing me.who knows,i did have my cervix and ovaries removed though.i was told i wouldn’t be given hormone replacements as it would increase my risk for breast cancer.i had 2 kids four years apart so don’t believe complete infertilility was an issue. i am more concerned about that for my daughter.

  Request Appointment